Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Plaquenil

Plaquenil

I've been taking Plaquenil along with Humira and since the COVID19 outbreak the plaquenil prescription I am taking is from a different manufacture. Now I am itching, get hot more and get rashes on and off and my stomach as been upset on and off. I am wondering if anyone else has had this problem? I may have to call my RA doctor to see if anyone else has had this issue. Thank for listening. Hugs.

A myRAteam Member said:

When I started plaquenil I was severely nauseated, constipated, barely able to eat for a year. Then I guess my body adapted and I am rarely nauseous and can eat. Something to talk with your doctor about. I also spoke with my primary doctor and rheumatologist.

posted almost 2 years ago
A myRAteam Member said:

I was on Plaquenil...generic brand...and it was helping..but had fast heart rate! That was scary. I am taking Symponi Injection and they seem to work along with low dose steroid..which I hope to stop. The one thing I do notice is really dry skin..especially my hands!

posted about 2 years ago
A myRAteam Member said:

Years ago when I was trying various NSAIDS, when I was on Plaquenil, I got a rash up the back of my legs after 2 weeks with itching. I tried something else.

I am not on any NASIDS now at all. Only Methotrexate and Enbrel now.

posted almost 2 years ago
A myRAteam Member said:

Is there anything new in your job that may make you itch? I just thought of that. I got a office manager job straight out of college and when I started work I was so sick with a migraine and nausea, I had to go home at noon the first day. I was working in a photography studio. The next day I was fine until an hour after I got to work. Bingo, the migraine came right back. The smell of the processing chemical was so bad and I guess I was allergic to it. I was so excited about that job and had to quit. Just a thought. It can take a simple thing to make you have an allergy.🤗❤️

posted about 2 years ago
A myRAteam Member said:

I am on both Sulfasalazine and Plaquenil. They had to decrease my dose of Sulfasalazine because I ended up with significant swelling to my ankles and feet.

posted about 2 years ago
Already a Member? Log in